Jump to content
CrazyBoards.org

Needing a new drug


Recommended Posts

Hello everyone,I've been watching here for some time but never had the nerve to post.I have been switched between several generic gabapentins. I have had many different symptoms from each. I can't afford the brand drug neurontin.I'm afraid to switch to another drug after reading about the withdrawals. I've had Amneal,Sun,Greenstone and Actavis generics.Presently on Amneal. Each time I switch I get blisters, hives a rash...My neck burns and aches. I wondered if anyone else had these issues on gabapentin. It seems to cause everything it is suppose to help. I do take 10mgs of Celexa and 75 mgs of trazadone to sleep.I'll try to get these drugs in a signature here when I figure it out. Any advice on another drug that would help would be appreciated. I heard of Lyrica..I'm very sensitive to all this stuff. Does the gabpentin need to be titrated to the Lyrica? If so has anyone done that and had it help..   Thanks folks  I shall return....

Edited by flowergirl
Link to comment
Share on other sites

Hello and Welcome to Crazyboards!

 

What are you using the gabapentin to treat?  I've been on it for awhile and haven't experienced the problems you described.  That sounds like an awful reaction.

 

We do ask that all our members read the User Agreement so you know how we operate.

 

I'm glad you came out of lurkdom.

Link to comment
Share on other sites

Thank you so much for responding. I'm learning about how generics of the same drug can be very different in the way they are absorbed. Once I get settled again My Doc will make sure they don't switch it . I have thought the celexa might be the culprit but I've not changed the dose in months. Do you have an opinion on how long to give side effects to ease...I will give this 3 to 4 weeks..The vistiril I took yesterday helped the hives alot.At least for now.

Link to comment
Share on other sites

Still suffering from this gabapentin...I have 100mg capsules but I take it for pain.Amneal generic seems to be less potent for pain and cause more anxiety. I liked the Greenstone generic for pain but the head stuff wouldn't stop. Should I ride this out after 2 weeks of this crap? Does anyone have an opinion as to if this will ease as time goes by.I can't tell if this is WD or side effects. or both.

Link to comment
Share on other sites

to OP, you are on very low doses of these medications which is odd you would have a reaction like that. Lyrica wouldn't be a good fit for you unless you suffer from seizures, or epilepsy. (sometimes used for nerve damage,caused by diabetes, shingles, fibromyalgia). you are still on very low doses of these medications. I suggest speaking to your Dr, or the PA about your medications and combinations.  

Link to comment
Share on other sites

It has been suggested many times I increase the gabapentin to help pain but I'm stubborn.I will give it a shot though before a switch. I hurt my feet kickboxing about 3 years ago.Since this I have been a mess.I did updose 100mgs yesterday and did get relief although dizzy for a while.

 

I have switched generics 3 times and there is a difference in pain relief. Greenstone being the best but the SE's were to much..

 

I appreciate the help here. I'm desperate.

 

Any input on when to take the extra dose? I took it in the AM to see if it would help through the day. I suppose every 8 hours would be the ticket? This stuff really messes with me.I have to go slow.

Link to comment
Share on other sites

to OP, you are on very low doses of these medications which is odd you would have a reaction like that. Lyrica wouldn't be a good fit for you unless you suffer from seizures, or epilepsy. (sometimes used for nerve damage,caused by diabetes, shingles, fibromyalgia). you are still on very low doses of these medications. I suggest speaking to your Dr, or the PA about your medications and combinations.  

Do you take lexapro and Zoloft together?I liked Lexapro but I was given to much at once and stopped taking it.Went back to Celexa. Do you think I'm taking meds that don't mix? Thanks for your input...flower

Link to comment
Share on other sites

Doc suggested TID dosing with 200mg capsules to ease side effects.Maybe 300 at a time is too much for me. Any thoughts? Started yeserday.WD is fast coming with this drug..Having a rough morning...One big thing is anxiety with gabapentin WD.Even if it's just adjusting a dose.My brain knows it got 200mgs instead of 300 last night.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...